Alert archive / Mississippi / Flash Flood Warnings in 2017
Flash Flood Warning 75, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Jun 23, 2017, 10:59 AM CDT for Attala County, Holmes County, Yazoo County, Mississippi. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 23, 2017, 10:59 AM CDT (15:59 UTC)
- Expired
- Jun 23, 2017, 2:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Attala County, MS, Holmes County, MS, Yazoo County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 67 km from the middle of the area, began a volume at 15:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 4.0 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 683 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 594 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 211 m²/s²
- 0-3 km storm-relative helicity
- 232 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.5
The text
As transmitted.
475
WGUS54 KJAN 231559
FFWJAN
MSC007-051-163-231900-
/O.NEW.KJAN.FF.W.0075.170623T1559Z-170623T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jackson MS
1059 AM CDT FRI JUN 23 2017
The National Weather Service in Jackson has issued a
* Flash Flood Warning for...
Southeastern Holmes County in central Mississippi...
Attala County in central Mississippi...
Yazoo County in central Mississippi...
* Until 200 PM CDT
* At 1058 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to two to four inches of
rain have already fallen, especially over southern Yazoo County.
Flash flooding is expected to begin shortly.
* Some locations that will experience flooding include...
Kosciusko, Durant, Benton, Franklin, Goodman, Pickens, Newport,
Brozville, Emory, Phoenix, Smyrna, Ebenezer, Bowling Green,
Hesterville, Vaughan, Zama, Myrleville, Tinsley, Mcadams and
Possumneck.
Additional rainfall amounts of two to four inches are possible in
the warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3328 8932 3293 8932 3293 8973 3288 8973
3288 8997 3282 9002 3275 9004 3270 9010
3266 9028 3258 9040 3259 9044 3250 9052
3256 9065 3262 9069 3310 9002 3326 8992
3321 8975 3329 8970
$$
DC1 follow-up statement
212
WGUS74 KJAN 231825
FFSJAN
Flash Flood Statement
National Weather Service Jackson MS
125 PM CDT FRI JUN 23 2017
MSC007-051-163-231835-
/O.CAN.KJAN.FF.W.0075.000000T0000Z-170623T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Holmes MS-Attala MS-Yazoo MS-
125 PM CDT FRI JUN 23 2017
...THE FLASH FLOOD WARNING FOR SOUTHEASTERN HOLMES...ATTALA AND YAZOO
COUNTIES IS CANCELLED...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.
LAT...LON 3328 8932 3293 8932 3293 8973 3288 8973
3288 8997 3282 9002 3275 9004 3270 9010
3266 9028 3258 9040 3259 9044 3250 9052
3256 9065 3262 9069 3310 9002 3326 8992
3321 8975 3329 8970
$$
DLWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jun 23, 9:48 AM CDT, 1 hour 11 minutes earlier.
Area forecast discussion, Jun 23, 9:48 AM CDT, 1 hour 11 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
948 AM CDT Fri Jun 23 2017
...LOCALLY HEAVY RAIN REMAINS A THREAT INTO TONIGHT...
.UPDATE...
Updated for morning discussion.
&&
.DISCUSSION...
Large area of mostly tropical rain continues this morning over the
ArkLaMiss Delta region with enough heavy rainfall being produced
to prompt flash flood warnings for part of the area. CAM models
show the rain area spreading to the east as the circulation center
moves into TN/KY.
A cold front dropping south into the region tonight looks to bring
some potent convection with it, but uncertainties exist at the
moment as to whether it will move into the forecast area./26/
Prior discussion below:
Through tonight:
At the time of this writing the center of Tropical Depression
Cindy was located over southeastern Arkansas and advancing in the
general direction of Memphis. Most of the consolidated heavy rain
associated with the center of Cindy has remained west of the
forecast area through most of the night, although just recently
some of this is starting to nudge into the Arklamiss Delta.
Meanwhile, the solid secondary thin heavy rain band causing issues
in the past 12 hours from coastal MS N/NE into central AL has
starting to break up some and migrate back to the west,
essentially bringing a stream of heavier showers back into SE MS,
at least temporarily.
For today, the remnants of Cindy will pick up speed to the
northeast as the trough associated with the current depression
links up with the southern fringes of the relatively fast northern
jet stream. As Cindy passes to the north of the region expect high
moisture transport north into the system to fuel additional
pockets of heavy rain through the our region, and even continue
to produce enough shear to warrant a low-end risk of severe
weather (mainly in the form of locally gusty winds and perhaps a
tornado or two). This risk of severe weather today will mainly be
for central and eastern zones and will be highlighted in the HWO
and graphics. The overall flooding threat fortunately does not
appear as impressive as it could be considering the close
vicinity of the passing tropical system, but there still remains
enough localized flash flooding threat (particularly over areas
that have received heavy rain in the past two days) to continue
the going flash flood through the afternoon in all areas.
Otherwise, there is a decent possibility at least the western
third of zones may be clear of a good deal of the rain by this
afternoon and some breaks in the clouds there could allow temps to
peak late into the upper 80s. Most other locales in the forecast
area will experience highs mainly in the low to mid 80s.
But the rain will certainly not be over after this afternoon,
especially along and north of the I-20 corridor. Model consensus
is pretty good that a cold front in the wake of the passing Cindy
will get shoved south quickly enough to work into northern
portions of the region from late evening through the overnight.
Current very tame lapse rates aloft will have recovered some by
then and lingering high moisture (precipitable water values around
2 inches) should be enough to yield a good deal of additional
showers and thunderstorms, even late into the night. Considering
non-insignificant flow aloft due to the southern fringes of the
impinging northern stream and the better lapse rates some strong
to maybe even marginally severe storms cannot be ruled out. In
addition, flooding will of course remain possible with some of
this activity in areas that are already saturated, although at
this time we will not extend the flash flood watch into tonight
because moisture transport that normally drives flash flooding
situations will have really calmed down. The subsequent shift will
examine the situation closely and make any adjustments necessary.
/BB/
Saturday through Thursday:
Models and their ensembles were continuing to show a somewhat
active period in the wake of Cindy. There will be plenty of
moisture in its wake with pwats in excess of 2 inches for
Saturday, which spells some locally heavy rainfall potential.
Meanwhile a broad latitude upper trough will bring a front into
the region over the weekend. Model solutions seem to bring the
front through the region a little faster on the 00z run by Sunday
morning. Drier air will come through the region behind the front
on Sunday night. This will confine our rain chances across our
southern counties at this time. Upper troughing will increase some
across the southeastern conus as high pressure builds into the
region from the Midsouth. By Monday evening the drier air will
scour out our rain chances across the south. Pwats will be
generally less than one inch. Nightly lows early next week will
dip into the comfortable 60s. As we go into the mid week period
the upper trough will exit to the east as upper ridging builds in
from the Southern Plains. This will allow return gulf flow to come
back across the region as pwats increase to around the 1.2 to 1.5
inch range. This will allow diurnal convective rain chances to
develop over the region./17/
&&
.AVIATION...
12Z TAF discussion:
More showers and embedded thunderstorms will continue to impact
the region and forecast sites through the next 24 hours as the
remnants of Cindy advance gradually northeast of the forecast
area. Expects biggest impacts through this morning across GLH/GWO
and also near GTR/CBM/NMM/MEI corridor where showers and a few
thunderstorms will increase and lead to a few IFR flight cats in
heavier showers. In addition, south SFC winds will be strong and
gusty with peak gusts between 25 and 30 mph possible (especially
around GLH/GWO this morning where gusts near 40 mph cannot be
ruled out). Shower and thunderstorm coverage will increase in
general through midday to early afternoon at most sites today with
ceilings (even away from heavy downpours) having a hard time
improving to VFR except for brief period in midday through
afternoon. /BB/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 83 74 84 69 / 75 62 69 32
Meridian 82 74 85 68 / 69 61 80 38
Vicksburg 82 73 84 69 / 91 67 73 24
Hattiesburg 84 75 87 71 / 66 34 75 51
Natchez 82 74 84 70 / 74 50 78 38
Greenville 83 72 83 66 / 88 68 50 17
Greenwood 81 73 84 65 / 86 70 52 18
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flash Flood Watch until 7 PM CDT this evening for MSZ018-019-
025>066-072>074.
LA...Flash Flood Watch until 7 PM CDT this evening for LAZ007>009-015-
016-023>026.
AR...Flash Flood Watch until 7 PM CDT this evening for ARZ074-075.
&&Hazardous weather outlook, Jun 23, 4:38 AM CDT, 6 hours 21 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 438 AM CDT Fri Jun 23 2017 ARZ074-LAZ007-015-016-023-025-240945- Ashley-Morehouse-Richland-Madison LA-Franklin LA-Tensas- 438 AM CDT Fri Jun 23 2017 This hazardous weather outlook is for portions of southeast Arkansas and northeast Louisiana. .DAY ONE...Today and Tonight FLOODING THREAT...Limited TIMING...Today through Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Tonight Localized flooding is possible through tonight as pockets of heavy rain and thunderstorms impact the region. Severe thunderstorms will be possible, mainly tonight, when the main threats will be from damaging wind gusts and hail. (www.weather.gov/images/jan/graphicast/image1.png) (www.weather.gov/images/jan/graphicast/image2.png) .DAYS TWO THROUGH SEVEN...Saturday through Thursday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight. ARZ075-LAZ008-009-MSZ018-019-025>029-032>052-056>058-240945- Chicot-West Carroll-East Carroll-Bolivar-Sunflower-Leflore- Grenada-Carroll-Montgomery-Webster-Choctaw-Oktibbeha-Washington- Humphreys-Holmes-Attala-Winston-Noxubee-Issaquena-Sharkey-Yazoo- Madison MS-Leake-Neshoba-Kemper-Warren-Hinds-Rankin-Scott-Newton- Lauderdale-Smith-Jasper-Clarke- 438 AM CDT Fri Jun 23 2017 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, and north central Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Today through Tonight FLOODING THREAT...Elevated TIMING...Mainly Today Localized flooding is expected, mainly today, as pockets of heavy rain and thunderstorms impact the region. Some very isolated flooding risk will linger into tonight. Isolated severe thunderstorms will be possible through tonight. The main risk with any severe storms today will be potentially damaging wind gusts and tornadoes while tonight the main risk will be damaging wind gusts and hail. (www.weather.gov/images/jan/graphicast/image1.png) (www.weather.gov/images/jan/graphicast/image2.png) .DAYS TWO THROUGH SEVEN...Saturday through Thursday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through tonight. MSZ030-031-240945- Clay-Lowndes- 438 AM CDT Fri Jun 23 2017 This hazardous weather outlook is for portions of northeast Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...Mainly Today FLOODING THREAT...Elevated TIMING...Mainly Today Localized flooding is expected, mainly today, as pockets of heavy rain and thunderstorms impact the region. Some very isolated flooding risk will linger into tonight. Severe thunderstorms will be possible through tonight, especially today. The main risk with any severe storms today will be potentially damaging wind gusts and tornadoes while tonight the main risk will be damaging wind gusts and hail. (www.weather.gov/images/jan/graphicast/image1.png) (www.weather.gov/images/jan/graphicast/image2.png) .DAYS TWO THROUGH SEVEN...Saturday through Thursday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through tonight. LAZ024-026-MSZ053-059>062-240945- Catahoula-Concordia-Claiborne-Jefferson-Adams-Franklin MS-Lincoln- 438 AM CDT Fri Jun 23 2017 This hazardous weather outlook is for portions of northeast Louisiana, south central Mississippi, and southwest Mississippi. .DAY ONE...Today and Tonight FLOODING THREAT...Limited TIMING...Today Localized flooding is possible today as pockets of heavy rain and thunderstorms impact the region. (www.weather.gov/images/jan/graphicast/image1.png) .DAYS TWO THROUGH SEVEN...Saturday through Thursday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Thursday. MSZ054-055-063>066-072>074-240945- Copiah-Simpson-Lawrence-Jefferson Davis-Covington-Jones-Marion- Lamar-Forrest- 438 AM CDT Fri Jun 23 2017 This hazardous weather outlook is for portions of central Mississippi, south central Mississippi, and southeast Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Today FLOODING THREAT...Elevated TIMING...Today Localized flooding is expected today as pockets of heavy rain and thunderstorms impact the region. Isolated severe thunderstorms will be possible today. The main risk with any severe storms today will be potentially damaging wind gusts and tornadoes. (www.weather.gov/images/jan/graphicast/image1.png) (www.weather.gov/images/jan/graphicast/image2.png) .DAYS TWO THROUGH SEVEN...Saturday through Thursday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today. 50 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms are expected. Moderate...Severe storms expected with significant severe weather possible. Enhanced...Severe storms expected. Slight...Severe storms possible. Marginal...Isolated severe storms possible. *FLOODING* Extreme...Confident in significant flooding. Significant...Significant flooding possible. Elevated...Confident in flooding. Limited...Flooding possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... www.weather.gov/jan/safe Latest Weather Briefing... www.weather.gov/jan/weather_briefing Tropical page... www.weather.gov/jan/tropical National Hurricane Center Home Page... www.nhc.noaa.gov/ Find NWS JAN on Facebook... www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... www.spc.noaa.gov/ Meso Analysis... www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... www.spc.noaa.gov/products/outlook/ Storm Reports... www.spc.noaa.gov/climo/online/ ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... www.weather.gov/jan/precipmaps River Forecast Center... www.weather.gov/lmrfc/ Significant River Flood Outlook... www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Special weather statement, Jun 23, 9:00 AM CDT, 1 hour 59 minutes before
Special Weather Statement
National Weather Service Jackson MS
900 AM CDT FRI JUN 23 2017
MSZ025>028-036-231430-
Carroll MS-Grenada MS-Leflore MS-Montgomery MS-Holmes MS-
900 AM CDT FRI JUN 23 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN HOLMES...CARROLL...
CENTRAL LEFLORE...GRENADA AND MONTGOMERY COUNTIES UNTIL 930 AM CDT...
At 900 AM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from near Paynes to near Swiftown. Movement
was northeast at 55 mph.
Winds in excess of 40 mph will be possible with these storms.
Strong thunderstorms will be near...
Greenwood and Seven Pines around 920 AM CDT.
Teoc around 925 AM CDT.
Jefferson, North Carrollton and Malmaison around 930 AM CDT.
Other locations impacted by these storms include Morgan City, Cruger
and Carrollton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3387 8977 3387 8951 3363 8951 3330 8967
3326 9033 3331 9034 3328 9036 3328 9038
3326 9037 3326 9045 3330 9045 3372 9017
3372 9014 3377 9014 3381 9011 3382 8993
3390 8992 3390 8977
TIME...MOT...LOC 1400Z 240DEG 49KT 3388 9004 3334 9041
GRGSpecial weather statement, Jun 23, 10:10 AM CDT, 49 minutes before
Special Weather Statement
National Weather Service Jackson MS
1010 AM CDT FRI JUN 23 2017
MSZ036-037-042>044-048-231600-
Attala MS-Hinds MS-Leake MS-Yazoo MS-Madison MS-Holmes MS-
1010 AM CDT FRI JUN 23 2017
...GUSTY WINDS AND HEAVY RAIN WILL AFFECT SOUTHEASTERN
HOLMES...NORTHERN LEAKE...ATTALA...EASTERN YAZOO...NORTHERN HINDS
AND MADISON COUNTIES UNTIL 1100 AM CDT...
At 1008 AM CDT, Meteorologists were heavy showers capable of
producing gusty winds and heavy rainfall along a line extending from
near Durant to Way to near Pocahontas. Movement was northeast at 50
mph.
Winds in excess of 40 mph will be possible with this activity.
Strong thunderstorms will be near...
Possumneck around 1015 AM CDT.
Pickens, Cameron and Hesterville around 1020 AM CDT.
Canton and Gluckstadt around 1025 AM CDT.
Newport around 1030 AM CDT.
Mcadams and Sharon around 1040 AM CDT.
Kosciusko around 1045 AM CDT.
Camden and Smyrna around 1050 AM CDT.
Thomastown around 1100 AM CDT.
Other locations impacted by this activity include Sallis, Redwater,
West and Bentonia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this activity, and may
lead to localized flooding. Do not drive your vehicle through
flooded roadways.
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3275 8938 3258 8986 3244 9007 3240 9007
3223 9072 3235 9068 3234 9063 3237 9064
3253 9056 3275 9033 3310 9003 3324 8983
3322 8975 3329 8970 3329 8959
TIME...MOT...LOC 1508Z 231DEG 44KT 3310 8979 3274 9002 3248 9034
DCLocal storm report, Jun 23, 10:13 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1013 AM CDT FRI JUN 23 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 AM NON-TSTM WND DMG 3 E VICKSBURG 32.32N 90.81W
06/23/2017 WARREN MS EMERGENCY MNGR
TREE DOWN ACROSS BOTH LANES OF HWY 27.
&&Local storm report, Jun 23, 10:15 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1015 AM CDT FRI JUN 23 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1014 AM NON-TSTM WND DMG 1 SSW VICKSBURG 32.31N 90.88W
06/23/2017 WARREN MS EMERGENCY MNGR
SEVERAL TREES DOWN ACROSS THE CITY, MOSTLY
SOUTH OF I-20.
&&
AWLocal storm report, Jun 23, 10:34 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1034 AM CDT FRI JUN 23 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1032 AM NON-TSTM WND DMG 9 NE VICKSBURG 32.43N 90.78W
06/23/2017 WARREN MS EMERGENCY MNGR
A FEW TREES DOWN IN THE AREA. ONE DOWN ON
POWER LINES.
&&
AWLocal storm report, Jun 23, 10:59 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1059 AM CDT FRI JUN 23 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM FLASH FLOOD 5 W HAMBURG 33.23N 91.88W
06/23/2017 ASHLEY AR EMERGENCY MNGR
ASHLEY RD 12 CLOSED DUE TO WATER OVER
ROADWAY.
&&
AWThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 6:05 AM CDT | Special Weather Statement | JAN | Lauderdale | 25 min |
| Jun 23, 6:07 AM CDT | Special Weather Statement | JAN | Newton | 23 min |
| Jun 23, 8:05 AM CDT | Special Weather Statement | JAN | Humphreys, Leflore, Sunflower | 25 min |
| Jun 23, 9:00 AM CDT | Special Weather Statement | JAN | Carroll, Grenada, Montgomery | 30 min |
| Jun 23, 10:10 AM CDT | Special Weather Statement | JAN | Attala, Leake, Madison | 50 min |
| Jun 23, 10:22 AM CDT | Flash Flood Warning | JAN | Hinds, Madison | 3 hr |
| Jun 23, 11:10 AM CDT | Special Weather Statement | JAN | Hinds, Madison, Rankin | 50 min |
| Jun 23, 11:19 AM CDT | Flash Flood Warning | JAN | Hinds, Madison | 3 hr |
| Jun 23, 11:28 AM CDT | Special Weather Statement | JAN | Choctaw, Clay, Oktibbeha | 47 min |
| Jun 23, 11:57 AM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes, Oktibbeha | 35 min |
| Jun 23, 12:18 PM CDT | Flash Flood Warning | JAN | Leake, Rankin, Scott | 3 hr |
| Jun 23, 12:29 PM CDT | Special Weather Statement | JAN | Rankin, Scott | 61 min |
| Jun 23, 12:42 PM CDT | Special Weather Statement | JAN | Lowndes | 48 min |
| Jun 23, 12:52 PM CDT | Special Weather Statement | JAN | Neshoba, Newton | 53 min |
| Jun 23, 1:35 PM CDT | Special Weather Statement | JAN | Jasper, Newton, Smith | 55 min |
| Jun 23, 2:10 PM CDT | Special Weather Statement | JAN | Lawrence | 35 min |
| Jun 23, 2:19 PM CDT | Special Weather Statement | JAN | Lauderdale | 56 min |
| Jun 23, 2:26 PM CDT | River Flood Warning | JAN | Hinds, Warren | 12 days |
| Jun 23, 2:32 PM CDT | Special Weather Statement | JAN | Clarke, Jasper | 58 min |
| Jun 23, 3:00 PM CDT | Severe Thunderstorm Warning | JAN | Clarke, Lauderdale | 47 min |
| Jun 23, 3:02 PM CDT | River Flood Warning | JAN | Leake | 5 days |
| Jun 23, 3:20 PM CDT | Special Weather Statement | JAN | Jones | 55 min |
| Jun 23, 3:37 PM CDT | Flash Flood Warning | JAN | Jones | 2 hr |
| Jun 23, 3:46 PM CDT | Special Weather Statement | JAN | Clarke | 29 min |
| Jun 23, 4:04 PM CDT | Special Weather Statement | JAN | Forrest, Lamar | 56 min |
| Jun 23, 6:41 PM CDT | Special Weather Statement | JAN | Bolivar | 64 min |
Nearby
Flash Flood Warnings in Mississippi, 2017Every flash flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.